MathSciNet Relay Station
MathSciNet bibliographic data
MR438382 58E05 (58F05)
Cushman, R.; Duistermaat, J. J. The behavior of the index of a periodic linear Hamiltonian system under iteration. Advances in Math. 23 (1977), no. 1, 1–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement